| Catalog Number |
ES8924 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the patient was implanted with an inflatable penile prosthesis.There is no indication if only a single cylinder was placed or if a cylinder was removed at a later date; however, on (b)(6) 2026 the patient only had 1 cylinder, so another cylinder was placed.The assumption from the field is they believe the patient had only 1 cylinder due to a perforation either during the implant surgery or at a later date that caused removal of a single cylinder.